# SDR 2009FA0000499

- Difficulty date: May 19, 2009
- Submitted: June 8, 2009
- Operation: General aviation
- Aircraft: N422FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC022
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: DA456222000GS
- Condition: Debonded
- Location: Cabin Window
- Part time: 1,335 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT REAR FUSELAGE CABIN WINDOW DISBONDED FROM FUSELAGE ALONG THE  FWD EDGE OF WINDOW.  WINDOW CONTINUES TO FLEX OUTWARD WITH CABIN AIR PRESSURE DURING FLIGHT.  SUBSEQUENT REMOVAL OF WINDOW CLEARLY SHOWS NO BOND BETWEEN THE STRUCTURAL ADHESIVE AND THE FWD EDGE OF THE WINDOW.  REINSTALLED WINDOW IAW MFG INSTALLIATION PROCEDURES.  (K)
